My heart doctor said it is not good to take with amiodarone.
Hi Richard . I have recently weaned myself off of Citalopram . My doctor cut my dose from 40mg to 20mg, but I was still getting horrible side effects . I was advised by a locum to get myself off as I was getting palpitations and terrible headaches among other things .She told me to cut down from 1 tablet to a 1/2 which I did . I started feeling slightly better. After 2 weeks , I cut down to a 1/4. After another 2 weeks I cut down to a 1/4 every OTHER day , which I am still on, and the side effects have completely gone. I feel better than I have done for a long time, and despite a very stressful time, my mood hadn't been affected.I be got an appointment to start having it reviewed by a doctor , just to be on the safe side , but this had definitely worked for me, and I have spent years on anti depressants . Having said that , it doesn't mean it will suit everyone, and it's usually advisable to do it under the care of a doctor. I just didn't have any faith in the doctor I was with at the time . I hope you get on ok. Good luck
I believe the longer you're on it the harder it is to come off. Either way do it Very slowly! Sometimes it may take a year. I had been on celexa for 17 yrs and decided it was time to taper off completely and see how things went. I did this with mds supervision. I was taking 20 mgs/day ( after successfully tapering from 40mgs the year previous year.) after 2 weeks of 20mgs/day I discontinued taking it. Within 5 days my world had unraveled. Suicidal thoughts, complete depression, and panic attacks were foremost. Along with psych aspect of withdrawal the physical seemed just as bad. Flu like symptoms and general malaise. I ended missing a month of work.
In the end, to relieve symptoms i had to reintroduce celexa to relieve symptoms.
I don't believe my md really knew the severity of what ssri withdrawal entailed as she didn't impress upon me the importance of how slowly to manage the taper. I know, it's my responsibility to follow mds orders but I don't think she knew enough to endure I did. So make sure your md knows as much as they should.
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have several drug interaction symptoms shouldnt the E.R. people catch this. Igive them a drug list
Posted 5 Mar 2013 • 3 answers
Posted 6 Feb 2015 • 3 answers
Posted 2 Jun 2015 • 2 answers
Posted 24 Dec 2015 • 0 answers
Posted 26 Sep 2017 • 3 answers